# SDR USAA061015

- Difficulty date: August 7, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N624AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 41,255 hours, 41,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N516255
- Condition: Corroded
- Location: Bs 398-402
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 398-402, RBL 47-60 CORROSION.  REMOVED & REPLACED PART PER SRM 53-10-51, 51-40-02; CORR LEVEL 1; TASK C53-222-03, DEFECT SIZE: 1.5 X 1 INCH.
